CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Apostol-T-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2016 | 2015 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2003 | 2002 | 2000 | 1982 | 1976
Number of items: 20.

2016

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2016) A New Look at Surfaces of Constant Curvature. American Mathematical Monthly, 123 (5). pp. 439-447. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20160930-143148171

2015

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2015) Volume/Surface Area Relations for n-Dimensional Spheres, Pseudospheres, and Catenoids. American Mathematical Monthly, 122 (8). pp. 745-756. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20151119-095812173

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2015) Volumes of solids swept tangentially around cylinders. Forum Geometricorum, 15 . pp. 13-44. ISSN 1534-1178. http://resolver.caltech.edu/CaltechAUTHORS:20150514-132136696

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2015) Volumes of solids swept tangentially around general surfaces. Forum Geometricorum, 15 . pp. 45-72. ISSN 1534-1178. http://resolver.caltech.edu/CaltechAUTHORS:20150514-132525329

2013

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2013) New Balancing Principles Applied to Circumsolids of Revolution, and to n-Dimensional Spheres, Cylindroids, and Cylindrical Wedges. American Mathematical Monthly, 120 (4). pp. 298-321. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20130509-103547032

2012

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2012) New Horizons in Geometry. Dolciani Mathematical Expositions. No.47. Mathematical Association of America . ISBN 978-0-88385-354-2. http://resolver.caltech.edu/CaltechAUTHORS:20180806-084325861

2011

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2011) Complete Dissections: Converting Regions and Their Boundaries. American Mathematical Monthly, 118 (9). pp. 789-798. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20111111-153809155

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2011) Ellipse to Hyperbola: “With This String I Thee Wed”. Mathematics Magazine, 84 (2). pp. 83-97. ISSN 0025-570X. http://resolver.caltech.edu/CaltechAUTHORS:20111005-083237390

2010

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2010) Tanvolutes: Generalized Involutes. American Mathematical Monthly, 117 (8). pp. 701-713. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20110207-091141076

Apostol, Tom M. (2010) Functions of Number Theory. In: NIST Digital Library of Mathematical Functions. NIST , Gaithersburg, MD, pp. 637-649. http://resolver.caltech.edu/CaltechAUTHORS:20101221-092450142

Apostol, Tom M. (2010) Zeta and Related Functions. In: NIST digital library of mathematical functions. NIST , Gaithersburg, MD, pp. 601-616. http://resolver.caltech.edu/CaltechAUTHORS:20101221-092910759

2009

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2009) New Insight into Cycloidal Areas. American Mathematical Monthly, 116 (7). pp. 598-611. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20091203-091743750

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2009) A New Look at the So-Called Trammel of Archimedes. American Mathematical Monthly, 116 (2). pp. 115-133. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:20090901-094318840

2008

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2008) New descriptions of conics via twisted cylinders, focal disks, and directors. American Mathematical Monthly, 115 (9). pp. 795-812. ISSN 0002-9890. http://resolver.caltech.edu/CaltechAUTHORS:APOamm08

2003

Apostol, Tom M. (2003) Euler Sums Revisited. In: Mathematical Properties of Sequences and Other Combinatorial Structures. Springer International Series in Engineering and Computer Science. No.726. Springer US , Boston, MA, pp. 121-132. ISBN 9781461350132. http://resolver.caltech.edu/CaltechAUTHORS:20190909-133031057

2002

Apostol, Tom M. (2002) Computer Animated Mathematics Videotapes. In: Multimedia Tools for Communicating Mathematics. Mathematics and Visualization. Springer Berlin Heidelberg , Berlin, Heidelberg, pp. 1-27. ISBN 9783642627019. http://resolver.caltech.edu/CaltechAUTHORS:20190828-102317036

2000

Apostol, Tom M. (2000) A Centennial History of the Prime Number Theorem. In: Number Theory. Hindustan Book Agency , Gurgaon, India, pp. 1-14. ISBN 978-81-85931-23-4. http://resolver.caltech.edu/CaltechAUTHORS:20190913-091354267

1982

Apostol, Tom M. and Vu, Thiennu H. (1982) Elementary proofs of Berndt's reciprocity laws. Pacific Journal of Mathematics, 98 (1). pp. 17-23. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:APOpjm82

1976

Apostol, Tom M. (1976) Introduction to Analytic Number Theory. Undergraduate Texts in Mathematics. Springer , New York, NY. ISBN 978-1-4419-2805-4. http://resolver.caltech.edu/CaltechAUTHORS:20180830-110319940

Apostol, Tom M. (1976) Modular Functions and Dirichlet Series in Number Theory. Graduate Texts in Mathematics. Vol.41. Springer , New York, NY. ISBN 978-1-4684-9912-4. http://resolver.caltech.edu/CaltechAUTHORS:20180830-110908708

This list was generated on Fri Sep 20 07:04:01 2019 PDT.